RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 1, Pages 36–41 (Mi de10301)  

Partial Differential Equations

The Sokhotskii Problem for the Carleman–Vekua Equation on a Riemann Surface

I. A. Bikchantaev

Kazan State University

Full text: PDF file (703 kB)

English version:
Differential Equations, 2001, 37:1, 38–41

Bibliographic databases:

UDC: 517.956.223
Received: 10.03.1999

Citation: I. A. Bikchantaev, “The Sokhotskii Problem for the Carleman–Vekua Equation on a Riemann Surface”, Differ. Uravn., 37:1 (2001), 36–41; Differ. Equ., 37:1 (2001), 38–41

Citation in format AMSBIB
\Bibitem{Bik01}
\by I.~A.~Bikchantaev
\paper The Sokhotskii Problem for the Carleman--Vekua Equation on a Riemann Surface
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 1
\pages 36--41
\mathnet{http://mi.mathnet.ru/de10301}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846396}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 1
\pages 38--41
\crossref{https://doi.org/10.1023/A:1019264130374}


Linking options:
  • http://mi.mathnet.ru/eng/de10301
  • http://mi.mathnet.ru/eng/de/v37/i1/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019